# SDR 111701

- Difficulty date: March 26, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N14
- Make and model: Saab SF340A
- Aircraft serial: 14
- Aircraft time: 28,578 hours, 30,482 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Contaminated
- Location: Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ON TAKE-OFF ROLL RECEIVED TAIL PIPE HOT LIGHT. AIRCREW REJECTED TAKE-OFF RETURNED TO GATE. MAINTENANCE REMOVE MOISTURE FROM TAIL PIPE, OPS CHECKED GOOD
